DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Matemàtiques i estadística >
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions >
Articles de revista >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/1957

Arxiu Descripció MidaFormat
2117_1957.pdf500,02 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Delshams, Amadeu; Llave Canosa, Rafael de la; Seara, Tere M. Geometric properties of the scattering map of a normally hyperbolic invariant manifold. Advances in mathematics, 2008, vol. 217, núm. 3, p. 1096-1153
Títol: Geometric properties of the scattering map of a normally hyperbolic invariant manifold
Autor: Delshams Valdés, Amadeu Veure Producció científica UPC; Llave Canosa, Rafael de la Veure Producció científica UPC; Seara, Tere M.
Editorial: Elsevier
Data: 2006
Tipus de document: Article
Resum: Given a normally hyperbolic invariant manifold Λ for a map f , whose stable and unstable invariant manifolds intersect transversally, we consider its associated scattering map. That is, the map that, given an asymptotic orbit in the past, gives the asymptotic orbit in the future. We show that when f and Λ are symplectic (respectively exact symplectic) then, the scattering map is symplectic (respectively exact symplectic). Furthermore, we show that, in the exact symplectic case, there are extremely easy formulas for the primitive function, which have a variational interpretation as difference of actions. We use this geometric information to obtain efficient perturbative calculations of the scattering map using deformation theory. This perturbation theory generalizes and extends several results already obtained using the Melnikov method. Analogous results are true for Hamiltonian flows. The proofs are obtained by geometrically natural methods and do not involve the use of particular coordinate systems, hence the results can be used to obtain intersection properties of objects of any type. We also reexamine the calculation of the scattering map in a geodesic flow perturbed by a quasi-periodic potential. We show that the geometric theory reproduces the results obtained in [Amadeu Delshams, Rafael de la Llave, Tere M. Seara, Orbits of unbounded energy in quasi-periodic perturbations of geodesic flows, Adv. Math. 202 (1) (2006) 64–188] using methods of fast–slow systems. Moreover, the geometric theory allows to compute perturbatively the dependence on the slow variables, which does not seem to be accessible to the previous methods.
ISSN: 0001-8708
URI: http://hdl.handle.net/2117/1957
Versió/edició anterior: http://hdl.handle.net/2117/542
Apareix a les col·leccions:EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius